# SDR AU960714

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: C8100F
- Condition: Leaking
- Location: Fuel Distrbution
- Component: Weldon, C8100F
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH FUEL PUMPS LEAKING EXCESSIVELY FROM GRAVITY DRAINS - PUMPS ARE LOCATED IN THE ENGINE BAY ADJACENT TO THE MUFFLERSYSTEM
